RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2014, Volume 6, Issue 3, Pages 37–41 (Mi vyurm31)  

Mathematics

$h$-Homogeneous $\lambda$-spaces

S. V. Medvedev

South Ural State University

Abstract: Let $X$ be an $h$-homogeneous separable metrizable uncountable $\lambda$-space. Then: 1) $X$ is a CDH-space, 2) $X$ is homeomorphic to $X\setminus A$ for any countable subset $A$ of $X$.

Keywords: CDH-space; $H$-homogeneous space; $\lambda$-space; homeomorphism.

Full text: PDF file (253 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 515.124
Received: 05.06.2014

Citation: S. V. Medvedev, “$h$-Homogeneous $\lambda$-spaces”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 6:3 (2014), 37–41

Citation in format AMSBIB
\Bibitem{Med14}
\by S.~V.~Medvedev
\paper $h$-Homogeneous $\lambda$-spaces
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2014
\vol 6
\issue 3
\pages 37--41
\mathnet{http://mi.mathnet.ru/vyurm31}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm31
  • http://mi.mathnet.ru/eng/vyurm/v6/i3/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:79
    Full text:28
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018